On Schiffman's conjecture for moduli spaces of parabolic Higgs bundles.

Người báo cáo: Prof. Đỗ Việt Cường (VNU University of Science)

Time: 9:30 -- 11: 00, May 20, 2026

Venue: Room 612, A6, Institute of Mathematics-VAST

Abstract: In the paper “Indecomposable vector bundles and stable Higgs bundles over smooth, projective curves, Ann. of Math. (2) 183 (2016), no. 1, 297—362”, Schiffman conjectured that the number of points of the moduli space of parabolic Higgs bundles of rank r, degree d, and generic weight w┬‾ over a smooth projective curve C defined over a finite field is independent of both degree and generic weight. In this talk, we present a confirmation of this conjecture, along with an outline of the proof.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)